# SDR CALA2025011601922

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 72,992 hours, 25,766 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21A EMER EXIT HANDLE COVER SNAPPED OFF.  FLIGHT ATTNDT HAS IT IN FWD GALLEY RESECURE COVER FOR HANDLE FOR OVERWING DOOR @21A.
